# SDR SWIA2020031049242

- Difficulty date: January 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM#3861 - R/H WING TRAILING EDGE WS 220.00 HAS 6 DENTS ON UPPER SKIN.   (MARKED  (C CHECK) RO 3/7/2020    DENT AT APPROXIMATELY WS219.40 MEASURES .560" LONG BY .463" AND .004" DEEP WITH A W/D RATIO OF 115.  DENT AT APPROXIMATELY WS221.80 MEASURES .450 LONG BY .443" AND .003" DEEP WITH A W/D RATIO OF 147.  REPAIRED REF BOMBARDIER REO.
